# SDR YENA2022122301287

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 79,887 hours, 28,706 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT# 1475, BDL-SJU.  STRONG ODOR OF  WET DOG DESCENDING THROUGH 11,000 REPORTED MID CABIN BY FAS, COULD ALSO ODOR IN COCKPIT. THE ODOR WENT AWAY WHEN PACK NR 2 WAS SELECTED OFF.  PERFORMED INSPECTION DUE TO ODOR EVENT LEVEL A IDENTIFIED APU INTAKE SWEAT WITH OIL CLEANING WITH ALCOHOL PROCEDURE PACK BURN AND REPLACEMENT EPA FILTER IAW TSM 05-50-00-810-831-A RON BOTH ENGINES NO ODOR ON CABIN AND COCKPIT. ACFT CLEARED TO CONTINUE FLIGHT.
